Boris Mordukhovich
Boris Mordukhovich
Distinguished Professor of Mathematics, Wayne State University
Verified email at math.wayne.edu - Homepage
Title
Cited by
Cited by
Year
Variational analysis and generalized differentiation I: Basic theory
BS Mordukhovich
Springer Science & Business Media, 2006
26152006
Approximation methods in problems of optimization and control
BS Mordukhovich
Nauka, Moscow, 1988
4851988
Maximum principle in the problem of time optimal response with nonsmooth constraints: PMM vol. 40, n≗ 6, 1976, pp. 1014–1023
BS Mordukhovich
Journal of Applied Mathematics and Mechanics 40 (6), 960-969, 1976
4341976
Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions
B Mordukhovich
Transactions of the American Mathematical Society 340 (1), 1-35, 1993
3921993
Nonsmooth sequential analysis in Asplund spaces
B Mordukhovich, Y Shao
Transactions of the American Mathematical Society 348 (4), 1235-1280, 1996
3891996
and Set-Valued Mappings
BRS MoRDUKHovcH
Journal of Mathematical Analysis and Applications 183, 250-288, 1994
3081994
Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems
B Mordukhovich
Doklady Akademii Nauk 254 (5), 1072-1076, 1980
3021980
Extremal points and the Euler equation in nonsmooth optimization problems
AY Kruger, BS Mordukhovich
DOKLADY AKADEMII NAUK BELARUSI 24 (8), 684-687, 1980
2481980
Relative Pareto minimizers for multiobjective problems: existence and optimality conditions
TQ Bao, BS Mordukhovich
Mathematical Programming 122 (2), 301-347, 2010
2062010
Discrete approximations and refined Euler–Lagrange conditions for nonconvex differential inclusions
BS Mordukhovich
SIAM journal on control and optimization 33 (3), 882-915, 1995
1991995
Sensitivity analysis in nonsmooth optimization
BS Mordukhovich
Theoretical aspects of industrial design 58, 32-46, 1992
1541992
Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis
B Mordukhovich
Transactions of the American Mathematical Society 343 (2), 609-657, 1994
1381994
Subgradients of marginal functions in parametric mathematical programming
BS Mordukhovich, NM Nam, ND Yen
Mathematical Programming 116 (1-2), 369-396, 2009
1242009
Coderivative analysis of quasi-variational inequalities with applications to stability and optimization
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 18 (2), 389-412, 2007
1212007
New necessary optimality conditions in optimistic bilevel programming
S Dempe, J Dutta, BS Mordukhovich
Optimization 56 (5-6), 577-604, 2007
1102007
Second-order subdifferential calculus with applications to tilt stability in optimization
BS Mordukhovich, RT Rockafellar
SIAM Journal on Optimization 22 (3), 953-986, 2012
1042012
Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs
N Dinh, B Mordukhovich, TTA Nghia
Mathematical Programming 123 (1), 101, 2010
1022010
On second-order subdifferentials and their applications
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 12 (1), 139-169, 2001
1022001
Variational principles for set-valued mappings with applications to multiobjective optimization
T Bao, B Mordukhovich
Control and Cybernetics 36 (3), 531-562, 2007
982007
Stablity of set-valued mappings in infinite dimensions: point criteria and applications
BS Mordukhovich, Y Shao
SIAM journal on control and optimization 35 (1), 285-314, 1997
961997
The system can't perform the operation now. Try again later.
Articles 1–20